# SDR SWAA2014041427071

- Difficulty date: April 8, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER ACCESS PANEL 9226R PLATE CRACKED.  R & R PLATE IAW SRM.
